MathSciNet Relay Station
MathSciNet bibliographic data
MR1972746 (2004e:65013) 65C10
Leydold, Josef Short universal generators via generalized ratio-of-uniforms method. Math. Comp. 72 (2003), no. 243, 1453–1471 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement